CureZone   Log On   Join
 

Re: Dangerous ASAP? Over 11 times pure liquid diarrhea that is yellowish in a day by SilverFox ..... Miracle Mineral Solution MMS Forum

Date:   6/13/2015 9:19:49 PM ( 6 years ago ago)
Hits:   1,629
URL:   https://curezone.org/forums/fm.asp?i=2259464

Hello Wsx,

Nausea, vomiting, and diarrhea are classic signs of chemical poisoning.

It is not as "easy" as saying Miracle-Mineral-Supplement caused it, but there is no doubt that it is contributing to your ill condition.

A continual loss of fluids leads to dehydration and that is a very serious condition. Your best course of action is to stop everything and look up a diet that is used to reverse dehydration. I am thinking drinking broth and lots of water and paying attention to your electrolytes.

Once you have your body stabilized, gain a few pounds back, and have improvement in your base line health you can then start exploring how you can make your health better.

Right now you are in crisis and Miracle-Mineral-Supplement isn't helping. Stop taking it and stabilize. Then you can take another look at it later.

Tom
 

<< Return to the standard message view

fetched in 0.13 sec, referred by curezone.org/forums/fmp.asp?i=2259464